I have been on synthroid for several years, but just recently started itching basically from head to toe. Is it possible that I am having a reaction to the medicine at this point?
6 Jul 2010
foster0531, Hello, Itching is not a side effect of Synthroid. Could you be allergic to something new maybe? A new soap, laundry soap/products, new lotion etc.? Synthroid can make you sweat more so maybe a oatmeal bath may help also, good luck my friend itching is no fun, hope you can find the culprit.
6 Jul 2010
Yes you are experiencing some side effects from this med.
As with any medication, Synthroid can also cause allergic reactions. Seek medical attention immediately if you develop signs of an allergic reaction, including:
An unexplained rash
Unexplained swelling (especially of the lips, mouth, or throat).
What concerns me is that you mention you have been on this med for several years and only know you develop these side effects,contact your Doctor.
I am not a Doctor Just a caring individual.
Best of luck!
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have itching on my face, neck and stomach, no rash just sweating and iticny, also dark spots are stating to appear on my face. I have been taking ...
1 answer • 22 Sep 2009
... itching for about a month and dont know why !! I have been taking 10/325 oxycodone for pain from a back injury and then had surgery, which made ...
3 answers • 18 Oct 2010
Since I started taking Loestrin 24 Fe I have begun itching. It started on my nipples and spread to my legs and arms. Could this be a side effect or ...
3 answers • 27 Jan 2011
... increase? it seems that thru my upper back and shoulders, they will start to itch and if I ignore it or do not do anything, then the pain starts ...
3 answers • 23 Jan 2012
I have been on Synthroid, and Levo, neither help as this has. I have had really bad itching with hives and rash though.I can't go back to ...
2 answers • 3 Mar 2012